Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner bases for ideals of $sigma$-PBW extensions.
Author(s) Claudia Gallego, Oswaldo Lezama
TypeArticle in Journal
AbstractIn this article, we introduce the σ-PWB extensions and construct the theory of Gröbner bases for the left ideals of them. We prove the Hilbert's basis theorem and the division algorithm for this more general class of Poincaré–Birkhoff–Witt extensions. For the particular case of bijective and quasi-commutative σ-PWB extensions, we implement the Buchberger's algorithm for computing Gröbner bases of left ideals.
KeywordsBuchberger's algorithm, Noetherian polynomial noncommutative rings, Noncommutative Gröbner bases, PBW extensions,
ISSN0092-7872; 1532-4125/e
URL http://www.tandfonline.com/doi/abs/10.1080/00927870903431209
LanguageEnglish
JournalCommun. Algebra
Volume39
Number1
Pages50--75
PublisherTaylor & Francis, Philadelphia, PA
Year2011
Edition0
Translation No
Refereed No
Webmaster